# SDR DLL17953707

- Difficulty date: September 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N765DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1206
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 901
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FS 901 FLOOR SUPPORT BEAM CORRODED AT LBL 49, 60, AND RBL 49, 70.  REPLACED BEAM CAP PER SRM 53-21-00 PG 849 TO 852.
